Translator Disclaimer
1 December 2010 Deformation of rank 2 quasi-bundles and some strange dualities for rational surfaces
Takeshi Abe
Author Affiliations +
Duke Math. J. 155(3): 577-620 (1 December 2010). DOI: 10.1215/00127094-2010-063

Abstract

We study a deformation theory of μ-semistable quasi-bundles of rank 2 on a polarized surface (X,O(1)) such that (O(1)·KX)<0, and we apply it to strange dualities for some rational surfaces.

Citation

Download Citation

Takeshi Abe. "Deformation of rank 2 quasi-bundles and some strange dualities for rational surfaces." Duke Math. J. 155 (3) 577 - 620, 1 December 2010. https://doi.org/10.1215/00127094-2010-063

Information

Published: 1 December 2010
First available in Project Euclid: 16 November 2010

zbMATH: 1208.14034
MathSciNet: MR2738583
Digital Object Identifier: 10.1215/00127094-2010-063

Subjects:
Primary: 14J60
Secondary: 14D20

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.155 • No. 3 • 1 December 2010
Back to Top